# SDR DALA2024082708474

- Difficulty date: August 24, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0521060) FWD CARGO L/H FLOOR BAFFLE STA 500C-500D CRACKED. REMOVED AND REPLACED FWD CARGO LH FLOOR BAFFLE STA 500C-500D IAW B737 SRM 51-40-02-0G. DWG 143A7505.
